Jump to content
SurvivingAntidepressants.org is temporarily closed to new registrations until 1 March ×

Hope1


Hope1

Recommended Posts

  • Moderator Emeritus

Yeah I get a kind of crawly feeling at night. I find reducing stimulation of any kind helps.

July 2001 prescribed 20mg citalopram for depression;
On and off meds from 2003-2006.
February 2006 back on 20mg citalopram and stayed on it until my last attempt at tapering in September 2011.
By far the worst withdrawal symptoms ever. Reinstated to 20mg citalopram
October 2012 - found this forum!
Nov 2012 to Feb 2013 did 10% taper, got doen to 11mg - was going great until stressful situation. Cortisol levels hit the roof, hideous insomnia forced me to updose to 20mg.
March 2016 - close to 100% back to normal!



****** I am not a medical practitioner, any advice I give comes from my own experience or reading and is only my perspective ******

Link to comment

im not feeling good at all. crawling,nausea,tardive dyskinesia,pain &shocks etc but i feel so flat.i feel like im falling down & i can't stop it. i dont want to get low.

Link to comment
  • Administrator

hi,yes when i go back up it settled. palpatations a lot today,not sure if that's my heart problem or withdrawl?? not feeling so good with that - dizzy & bit breathless.

 

i don't know what to do for the best re putting it back up.i'd have to start all over again.

still can't believe i'm in this situation with my history.

 

If I were you, I'd increase the dose. There's no reason to wait for Dr. Healy.

This is not medical advice. Discuss any decisions about your medical care with a knowledgeable medical practitioner.

"It has become appallingly obvious that our technology has surpassed our humanity." -- Albert Einstein

All postings © copyrighted.

Link to comment
  • Administrator

You didn't fail, Hope. You tried bravely and now you need to take care of yourself. You can reduce at some time in the future.

This is not medical advice. Discuss any decisions about your medical care with a knowledgeable medical practitioner.

"It has become appallingly obvious that our technology has surpassed our humanity." -- Albert Einstein

All postings © copyrighted.

Link to comment

Hi, i went back up,i was feeling so bad to the point of not wanting to be here - can't beleive i coudn't keep with it. the crawling,shocks - these triggered my spasms off,my Tardive Dyskinesia was worse especially my face,more strong muscle termours/twitches,dreadful nausea,dizzy,palpatations - not sure if heart was my heart condition or withdrawl(?!). i was so tired. i was a wreck.

 

i feel much better!!! but, so dissapointed. i feel embarrassed i couldn't stick it out. not told my gp yet,don't expect she'll be very pleased. still no word from Dr Healy.i would have liked him to see how i was but i couldn't hold on any longer.

Link to comment
  • Administrator

Good to hear you're feeling better. Please don't blame yourself. Now you have time to connect with Dr. Healy.

This is not medical advice. Discuss any decisions about your medical care with a knowledgeable medical practitioner.

"It has become appallingly obvious that our technology has surpassed our humanity." -- Albert Einstein

All postings © copyrighted.

Link to comment
  • Moderator Emeritus

You absolutely did not fail, but I know that feeling well. Sometimes you have to take a step back to go forwards again, and if it was making your life a misery you did the right thing, you can always try again when you're ready.

*** Please note this is not medical advice,discuss any decisions about your medical care with a knowledgeable medical practitioner***





http://prozacwithdrawal.blogspot.com/
Original drug was sertraline/Zoloft, switched to Prozac in 2007.
Tapering from 5mls liquid prozac since Feb 2008, got down to 0.85ml 23/09/2012, reinstated back to 1ml(4mg) 07/11/2012, didn't appear to work, upped to 1.05ml 17/11/2012, back down to 1ml 12/12/2012 didn't work, up to 1.30ml 16/3/2013 didn't work, bumped up to 2ml (8mg) 4/4/2013 didn't work, in July 2013 I reinstated Sertraline (Zoloft) 50mg, feeling better now. 

A few months down the line I switched to 5ml liquid Prozac and tapered down to a compromise dose of 3ml liquid Prozac and have stayed there ever since, no withdrawals and no emotional blunting/loss of libido.

 

Link to comment

thanks for your replies. i'm doing better since i went back up but i seem to have dipped in my mood,i've been weepy & anxious,suicidal thoughts.

 

i don't understand how i've ended up feeling so low. i took the huge step of phoning someone who's refered me now saying i need help of a pharmacist based at the local hospital & a psych assesment.

 

i am quite anxious that they'll try & take me off it too quickly. she said there are other drugs that can take the edge off withdrawl but this causes me concern given my Tardive Dystonia& Tardive Dyskinesia &restless legs syndrome were caused by prescribed drugs.

 

at the time all this happened to me the first time(over 10 yrs ago) i met some very un kind treatment from a small number of the "caring profession". i understand this was due to ignorance,lack of data,denial etc etc. but it's left such a emotional scar on me.

 

i feel i'm in a mess. i wasn't in such a state before trying to withdraw. i feel worse knowing i wasn't even classed as "depressed",it was prescribed for my neuropathic pain due to damage caused by othe prescribed drugs. i can't get a hold on it.

Link to comment
  • Administrator

Hope, hang in. It takes at least 4 days for an updose to reach steady state in your bloodstream.

 

It seemed to work at first. Over the last 2 days, how have your symptoms changed?

 

Be careful with help at the hospital, they tend to overprescribe drugs.

This is not medical advice. Discuss any decisions about your medical care with a knowledgeable medical practitioner.

"It has become appallingly obvious that our technology has surpassed our humanity." -- Albert Einstein

All postings © copyrighted.

Link to comment

the crawling,dizzieness etc are gone but i seem to be quite anxious & quite weepy - i wasn't like this before trying to withdraw. i've felt better today though.

 

i am anxious about the psych team wanting to "help" with my withdrawl. i am very very wary of other drugs they are always convinced will help. to be still getting advice to alternate doses ( which i know isn't good)is a worry. i am hopeful we'll hear from Dr Healy next week.

Link to comment
  • Administrator

Give the updose time to work. Do not alternate doses under any circumstances.

This is not medical advice. Discuss any decisions about your medical care with a knowledgeable medical practitioner.

"It has become appallingly obvious that our technology has surpassed our humanity." -- Albert Einstein

All postings © copyrighted.

Link to comment

Hope1, I would love to know how you are today, thanks for having shared your story with me too. Having a bad one here on no sleep, did a few tasks, took library books back, it was like walking through concrete. Do you know I was advised by GP to take Prozac on alternate days, then I got sick and in my ignorance stopped altogether. It was only when reading up much later that things started to fall into place. Anyhow, how does your day usually go? Much love xxxxxxxx

Link to comment
  • 3 weeks later...

Hope1, how are you keeping? Can I ask you a bit more about your hysterectomy op, only if you don't mind. When you say it was a slow recovery, did it take really long? Can you remember what meds you were given before and after? At the moment I'm driving myself crazy with worry, this bleeding just doesn't want to stop. Sorry to keep on about it but I suppose it would be distressing to anyone not in withdrawal aswell. Where you okay at the time of your op or were you in any sort of w/d? Would love a reply, sending hugs. Xxxxxx

Link to comment
  • 2 weeks later...

Hope1, how are you doing? Haven't seen a post from you in a while, so wanting to check you are okay, I really hope you are. I have a hysterectomy scheduled and am very frightened, could you give me any encouragement at all, so worried I won't recover and will become even more damaged by the meds involved. Please could you reply! Sending lots of love and healing wishes. Xxxxxxxx

Link to comment

Please sign in to comment

You will be able to leave a comment after signing in



Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy